Besov regularity of parabolic and hyperbolic PDEs

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autor(en): Dahlke S, Schneider C
Zeitschrift: Analysis and Applications
Jahr der Veröffentlichung: 2019
Band: 17
Heftnummer: 2
Seitenbereich: 235-291
ISSN: 0219-5305


This paper is concerned with the regularity of solutions to linear and nonlinear evolution equations on nonsmooth domains. In particular, we study the smoothness in the specific scale B-tau,tau(r), 1/tau = r/d + 1/p of Besov spaces. The regularity in these spaces determines the approximation order that can be achieved by adaptive and other nonlinear approximation schemes. We show that for all cases under consideration the Besov regularity is high enough to justify the use of adaptive algorithms.

FAU-Autoren / FAU-Herausgeber

Schneider, Cornelia Dr.
Lehrstuhl für Angewandte Mathematik

Autor(en) der externen Einrichtung(en)
Philipps-Universität Marburg


Dahlke, S., & Schneider, C. (2019). Besov regularity of parabolic and hyperbolic PDEs. Analysis and Applications, 17(2), 235-291.

Dahlke, Stephan, and Cornelia Schneider. "Besov regularity of parabolic and hyperbolic PDEs." Analysis and Applications 17.2 (2019): 235-291.


Zuletzt aktualisiert 2019-26-03 um 01:08